Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

viagra facial flushing

viagra facial flushing

Viagra is fantastic to use, but for the entire night following taking it and even the next day slightly I experience exessive facial flushing. Is there any way to stop this from happening? Thanks alot,

BB

Unfortunately no, I guess… I do have the same effect and it actually keeps me from using my storage of generic viagra (more then 10 x 100mg). I’d be grateful for hints how to supress this effect though…


...not buried yet, another 5" ahead!

KPR 0.072 @ Dec. 4, 2003

whoops, i’ve just discovered I created the exact same thread a long time ago. Oh well, anyone have any new ideas? I hear Levitra doesn’t have the flushing side effect?

For me, cialis has less side effects. I read somewhere that cialis is more, what’s the word, focused?, more precise(?) in it’s inhibition of PDE5… or something like that. It’s true for me. Viagra fucks with my eyes big time and gives me crazy stuffy nose.

Try taking the dosage down a bit.


Postatem obscuri lateris nescitis.

It seems like no one has found a way to alleviate this at all really, cialis does have less effects but is longer lived hence the side effects are longer lived. I’ve been considering perhaps some kind of rosacea treatment would stop this..

BB

Reducing dosage definately helps alot, my problem is the following day when i’m at a bar or something in a hot and crowded environment some slight facial flushing still occours. I tried a small dosage of asprin which was mentioned in the previous thread by mravg which helps alliviate facial flushing from high doses of niacin, but this didnt seem to help much.. will try a higher dosage next time. Can anyone think of anything I could just take before going out the following day after use? Thanks

BB

Whenever I take my generic cialis I do get some face flushing, I usually take an anti-histamine every time
I take a cialis to reduce redness and stuffiness it’s not perfect but does seem to help a bit:)

I’ve always been prone to flushing but it does seem to reduce it, curious to find something that will
Be perfect to go with those facial flush ED drugs

Also some ones to try which have been used for by some of my Asian friends to reduce flushing with alcohol
Are zantac and pepcid ac, these should help but I have yet to test them

Zantac seems relatively safe but does have some scary side effects for some so I would
Be pretty cautious about this one, and never take too much otherwise it says you could get convulsions and die:O


Waiting in the queue for the 8 Inch Club


Last edited by mrmarshmallow : 10-02-2006 at .

According to drugs.com

3% of people get facial flushing with Cialis
11% with Levitra
10% with Viagra

Top
Similar Threads 
ThreadStarterForumRepliesLast Post
Viagra Facial FlushingbizzabollaMale Supplements4111-10-2005 01:49 PM
Is Viagra the missing PE link?RBMale Supplements612-27-2002 11:11 PM
VIAGRA Overviewavocet8Men's Sexual Health610-04-2002 10:03 PM

All times are GMT. The time now is 02:36 AM.